# SDR WRLA2006007

- Difficulty date: March 1, 2006
- Submitted: March 9, 2006
- Operation: Air carrier
- Aircraft: N271
- Make and model: Doug MD-11
- Aircraft serial: 48518
- Engine: Pwa PW4462
- System (JASC): 2710 · Aileron Control System
- Part: Actuator
- Condition: Malfunctioned
- Location: Aileron Deflect
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AFTER TAKEOFF FROM SNN AND DURING CLIMB, WHEN FLAPS/SLATS WERE RETRACTED, A DEFLECTED AILERON DISAGREE ALERT MESSAGE WAS DISPLAYED ON THE SD ALONG WITH LEFT OUTBOARD AILERON INDICATING DEFLECTED.  FLIGHT CREW FOLLOWED PROCEDURES AND RETURNED TO SNN, WHERE THE DEFLECTED AILERON SYSTEM WAS PLACED ON DMI.  EXPECTED FIX:  REPLACE LEFT OUTBOARD AILERON DEFLECTION ACTUATOR.  NOTE THIS WAS PREVIOUSLY REPLACED JAN 26, 2006.
